Citation

BibTex format

@article{Liebeck:2011:10.1515/JGT.2010.031,
author = {Liebeck, MW and Litterick, AJ and Marion, C},
doi = {10.1515/JGT.2010.031},
journal = {JOURNAL OF GROUP THEORY},
pages = {31--35},
title = {A rigid triple of conjugacy classes in G(2)},
url = {http://dx.doi.org/10.1515/JGT.2010.031},
volume = {14},
year = {2011}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Litterick,AJ
AU - Marion,C
DO - 10.1515/JGT.2010.031
EP - 35
PY - 2011///
SN - 1433-5883
SP - 31
TI - A rigid triple of conjugacy classes in G(2)
T2 - JOURNAL OF GROUP THEORY
UR - http://dx.doi.org/10.1515/JGT.2010.031
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000286456700003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 14
ER -